# SDR SCNA97125

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: A9642
- Condition: Discharged
- Location: Cabin
- Component: Marathon
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE L-2 DOOR FIXED EXIT SIGN AND AREA LIGHT INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK, LIGHT OPS CHECKED GOOD.
